# SDR DALA2024120111295

- Difficulty date: November 23, 2024
- Submitted: December 1, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,293 hours, 29,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Corroded
- Location: Sta.1377
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 CORROSION ON SMALL SHEAR-TIE AT STA.1377, BTW STR.27R TO STR.26R. CORRECTIVE ACTION: REPLACED SHEAR-TIES (2EAS) AT STA 1377, BTW STR 27R TO STR 26R PER DWG BOEING 146N5421 AND B757-200 SRM 51-40-02-0G PAR 7. SEE PARTIAL WORK ACCOMPLISHED ON BACK PAGE AND PARTIAL WORK SHEET 1 OF 2 "JOB COMPLETED". (0679767)
